# SDR AALA202306097792

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 69,373 hours, 26,580 cycles
- System (JASC): 5200 · Doors
- Part: Reservoir
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAUTION LIGHT ON FLIGHT ATTENDANTS FORWARD CIDS PANEL. MAINTENANCE REPLACED THE L3 DOOR ASISIT BOTTLE  RESERVOIR ASSEMBLY PER CMM 52-22-16 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
